Alert archive / Idaho / Flash Flood Warnings in 2011
Flash Flood Warning 4, NWS Pocatello, ID
NWS Pocatello, ID issued this flash flood warning at Jul 4, 2011, 6:46 PM MDT for 4 counties in Idaho. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2011, 6:46 PM MDT (00:46 UTC)
- Expired
- Jul 4, 2011, 7:30 PM MDT
- In force
- 44 min
- Issued by
- NWS Pocatello, ID
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bannock County, ID, Bingham County, ID, Caribou County, ID, Power County, ID
The radar
The Pocatello radar (KSFX), 40 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 6:49 PM MDT | FLASH FLOOD | Pocatello, ID | URBAN STREET FLOODING BY COSTCO IN POCATELLO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 00:00Z, 0.8 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3631 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
997 WGUS55 KPIH 050046 FFWPIH IDC005-011-029-077-050130- /O.NEW.KPIH.FF.W.0004.110705T0046Z-110705T0130Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE POCATELLO 646 PM MDT MON JUL 4 2011 THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHWESTERN BANNOCK COUNTY IN SOUTHEAST IDAHO... THIS INCLUDES THE CITIES OF...POCATELLO...CHUBBUCK... SOUTH CENTRAL BINGHAM COUNTY IN SOUTHEAST IDAHO... NORTHWESTERN CARIBOU COUNTY IN SOUTHEAST IDAHO... NORTHEASTERN POWER COUNTY IN SOUTHEAST IDAHO... * UNTIL 730 PM MDT * AT 642 PM MDT...THE PUBLIC REPORTED VERY HEAVY RAIN FROM A THUNDERSTORM OVER POCATELLO...MOVING EAST AT 15 MPH. LOCATIONS NEAR THE PATH INCLUDE...MAINLY RURAL AREAS OF NORTHERN BANNOCK...NORTHWESTERN CARIBOU AND SOUTHERN BINGHAM COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. && LAT...LON 4307 11205 4283 11200 4280 11253 4298 11257 $$ HUSTON
2 follow-up statements
068 WGUS75 KPIH 050105 FFSPIH FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE POCATELLO 705 PM MDT MON JUL 4 2011 IDC005-011-029-077-050130- /O.CON.KPIH.FF.W.0004.000000T0000Z-110705T0130Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CARIBOU ID-BINGHAM ID-POWER ID-BANNOCK ID- 705 PM MDT MON JUL 4 2011 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM MDT FOR NORTHWESTERN BANNOCK...NORTHEASTERN POWER...SOUTH CENTRAL BINGHAM AND NORTHWESTERN CARIBOU COUNTIES... AT 654 PM MDT...THE PUBLIC REPORTED A THUNDERSTORM PRODUCING STREET FLOODING NEAR COSTCO ON YELLOWSTONE AVE AND ON 6TH STREET NEAR CITY HALL IN POCATELLO. THIS STORM WAS LOCATED OVER POCATELLO...MOVING EAST AT 15 MPH AND WILL MOVE INTO MAINLY RURAL AREAS EAST OF THE CITY BY 730 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN POCATELLO. && LAT...LON 4307 11205 4283 11200 4280 11253 4298 11257 $$ HUSTON
799 WGUS75 KPIH 050128 FFSPIH FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE POCATELLO 728 PM MDT MON JUL 4 2011 IDC005-011-029-077-050136- /O.EXP.KPIH.FF.W.0004.000000T0000Z-110705T0130Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CARIBOU ID-BINGHAM ID-POWER ID-BANNOCK ID- 728 PM MDT MON JUL 4 2011 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 730 PM MDT FOR NORTHWESTERN BANNOCK...NORTHEASTERN POWER...SOUTH CENTRAL BINGHAM AND NORTHWESTERN CARIBOU COUNTIES... THE STORM THAT PRODUCED THE STREET FLOODING IN POCATELLO HAS WEAKENED AND MOVED EAST. LAT...LON 4307 11205 4283 11200 4280 11253 4298 11257 $$ HUSTON
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this flash flood warning went out at Jul 4, 1:47 PM MDT, 4 hours 59 minutes earlier.
Area forecast discussion, Jul 4, 1:47 PM MDT, 4 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 147 PM MDT MON JUL 4 2011 .DISCUSSION... CONSIDERABLE AMOUNT OF CLOUD COVER OVER EASTERN IDAHO HAS KEPT TEMPERATURES COOL INTO THE EARLY AFTERNOON. TEMPERATES SHOULD RISE QUICKLY IN THE AFTERNOON HEAT AND EXPECT THUNDERSTORM DEVELOPMENT OVER THE SOUTHERN AND EASTERN HIGHLANDS AND ALONG THE MONTANA BORDER. MUCH OF THIS ACTIVITY SHOULD DIMINISH AFTER SUNSET. MORE ISOLATED THUNDERSTORMS ARE EXPECTED TUESDAY INTO WEDNESDAY AS MONSOONAL MOISTURE CONTINUES TO MOVE THROUGH THE REGION. THE SOUTHEAST HIGHLANDS WILL CONTINUE TO HAVE THE BEST CHANCES FOR DEVELOPMENT. A COLD FRONT IS EXPECTED TO ARRIVE ON THURSDAY. THIS WILL MIX WITH A HEALTHY PUSH OF MOISTURE FROM THE SOUTH TO PRODUCE THE BEST CHANCES FOR THUNDERSTORMS AREAWIDE. AM TEMPTED TO RAISE CHANCES...BUT WOULD PREFER TO SEE ANOTHER RUN OR TWO FIRST. WOULDNT BE SURPRISED IF A FEW STORMS PRODUCE STRONG GUSTY WINDS. THIS WILL BE TRUE EACH DAY...BUT ESPECIALLY ON THURSDAY WITH THE AID OF THE COLD FRONT. COOLER TEMPS...CLOSER TO NORMAL ARE EXPECTED FRIDAY AND INTO THE WEEKEND. THE MONSOONAL MOISTURE SHOULD HANG AROUND WHICH WILL CONTINUE THE ISOLATED THUNDERSTORMS. VALLE && .AVIATION...WV IMAGERY SHOWS MOISTURE PLUME FROM THE SOUTHWEST BEING SHUNTED INTO WYOMING. SOME EARLY AFTERNOON CLEARING WILL LEAD DESTABILIZATION OF THE LOW LEVELS AND SOME MORE CONVECTIVE DEVELOPMENT...ESPECIALLY OVER THE MOUNTAINS. GUIDANCE SHOWS 30 TO 35 PERCENT TS CHANCES THIS AFTERNOON INTO EARLY EVENING. HAVE WORKED VCTS IN TAFS WITH TEMPO GUSTS IN THE LATTER HALF OF THE AFTERNOON. HINSBERGER && .FIRE WEATHER...MONSOON MOISTURE WILL CONTINUE SURGING THROUGH SOUTHEAST IDAHO OVER THE COMING WEEK. THIS WILL BRING CHANCES OF ISOLATED THUNDERSTORMS MAINLY OVER THE SOUTHERN AND EASTERN HIGHLANDS. THESE STORMS SHOULD CARRY LITTLE PRECIPITATION WITH THEM AND GUSTY WINDS WITH SUDDEN WIND SHIFTS. HINSBERGER && .PIH WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 4, 5:10 AM MDT, 13 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 510 AM MDT MON JUL 4 2011 IDZ018>020-023>025-051115- SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-UPPER SNAKE RIVER PLAIN- CARIBOU HIGHLANDS-CACHE VALLEY/IDAHO PORTION- WASATCH MOUNTAINS/IDAHO PORTION- 510 AM MDT MON JUL 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT LOOK FOR FLOODING TO CONTINUE DUE TO SNOW MELT ON THE HENRYS FORK RIVER NEAR REXBURG AND THE TETON RIVER NEAR ST. ANTHONY. SOME MINOR FLOODING WILL ALSO CONTINUE ALONG STREAMS NEAR DRIGGS AND VICTOR...VALLEY CREEK NEAR STANLEY...AND THE CUB RIVER AND WILLOW FLATS NEAR BEAR LAKE. ADDITIONALLY...MONSOONAL MOISTURE COMBINED WITH A WEAK SYSTEM MOVING THROUGH WILL ALLOW FOR ISOLATED THUNDERSTORMS ACROSS THE SOUTHERN AND EASTERN HIGHLANDS TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WITH ABOVE NORMAL TEMPERATURES EARLY IN THE WEEK...EXPECT CONTINUED FLOODING ALONG SMALL STREAMS AS WELL AS THE HENRYS FORK RIVER NEAR REXBURG AND THE TETON RIVER NEAR ST. ANTHONY DUE TO SNOW MELT. ADDITIONALLY...MONSOONAL MOISTURE FROM THE SOUTH WILL ALLOW FOR AFTERNOON/EARLY EVENING HIGHER TERRAIN THUNDERSTORMS THROUGH THE PERIOD. THURSDAY WILL BE THE BEST DAY FOR THUNDERSTORMS AS THE MONSOONAL MOISTURE WILL COMBINE WITH A FRONTAL SYSTEM MOVING THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834. IDZ017-021-022-031-032-051115- EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-BIG AND LITTLE WOOD RIVER REGION- LOST RIVER/PAHSIMEROI- 510 AM MDT MON JUL 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT MONSOONAL MOISTURE COMBINED WITH A WEAK SYSTEM MOVING THROUGH THE AREA WILL ALLOW FOR ISOLATED THUNDERSTORMS ACROSS THE SOUTHERN AND EASTERN HIGHLANDS TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY MONSOONAL MOISTURE FROM THE SOUTH WILL ALLOW FOR AFTERNOON/EARLY EVENING HIGHER TERRAIN THUNDERSTORMS THROUGH THE PERIOD. THURSDAY WILL BE THE BEST DAY FOR THUNDERSTORMS AS THE MONSOONAL MOISTURE WILL COMBINE WITH A FRONTAL SYSTEM MOVING THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
In the hours before
Special weather statement, Jul 4, 3:59 PM MDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
359 PM MDT MON JUL 4 2011
IDZ022-042300-
ONEIDA ID-POWER ID-CASSIA ID-
359 PM MDT MON JUL 4 2011
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CASSIA COUNTY IN SOUTH CENTRAL IDAHO
SOUTH CENTRAL POWER COUNTY IN SOUTHEAST IDAHO
WEST CENTRAL ONEIDA COUNTY IN SOUTHEAST IDAHO
UNTIL 500 PM MDT
AT 348 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF THUNDERSTORMS ACROSS CASSIA COUNTY...MOVING EAST-NORTHEAST
AT 20 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
BRIEF HEAVY RAIN.
LOCATIONS IMPACTED THROUGH 500 PM MDT INCLUDE...
OAKLEY...
ALMO
MALTA AND
ROCKLAND...
LAT...LON 4199 11428 4224 11428 4252 11346 4260 11314
4269 11285 4218 11273 4198 11375
TIME...MOT...LOC 2156Z 251DEG 19KT 4210 11402
HUSTONSpecial weather statement, Jul 4, 4:53 PM MDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
453 PM MDT MON JUL 4 2011
IDZ019-032-042345-
CLARK ID-BUTTE ID-
453 PM MDT MON JUL 4 2011
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
EXTREME NORTH CENTRAL BUTTE COUNTY IN EAST CENTRAL IDAHO
NORTHWESTERN CLARK COUNTY IN EASTERN IDAHO
UNTIL 545 PM MDT
AT 448 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 20 MILES WEST OF SPENCER...MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND HAIL.
LOCATIONS IMPACTED INCLUDE...
RURAL WESTERN CLARK COUNTY...
RURAL CENTRAL CLARK COUNTY...
LAT...LON 4418 11239 4416 11312 4424 11310 4424 11282
4444 11284 4447 11280 4450 11264 4447 11250
4448 11246 4446 11242 4446 11239 4453 11236
4455 11231
TIME...MOT...LOC 2251Z 272DEG 15KT 4433 11292
HUSTONSpecial weather statement, Jul 4, 5:41 PM MDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
541 PM MDT MON JUL 4 2011
IDZ022-023-050045-
ONEIDA ID-POWER ID-CASSIA ID-BANNOCK ID-
541 PM MDT MON JUL 4 2011
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
EAST CENTRAL CASSIA COUNTY IN SOUTH CENTRAL IDAHO
CENTRAL BANNOCK COUNTY IN SOUTHEAST IDAHO
SOUTHEASTERN POWER COUNTY IN SOUTHEAST IDAHO
NORTHERN ONEIDA COUNTY IN SOUTHEAST IDAHO
UNTIL 645 PM MDT
AT 536 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES SOUTHEAST OF MALTA..MOVING EAST AT 40
MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
HOLBROOK...
BUIST...
MALAD...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4210 11317 4245 11330 4271 11212 4229 11206
4229 11212 4228 11212 4224 11207 4217 11207
4217 11211 4216 11212
TIME...MOT...LOC 2341Z 262DEG 36KT 4220 11305
MESSICKSpecial weather statement, Jul 4, 5:45 PM MDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
545 PM MDT MON JUL 4 2011
IDZ019-050030-
CLARK ID-FREMONT ID-
545 PM MDT MON JUL 4 2011
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
WEST CENTRAL FREMONT COUNTY IN EASTERN IDAHO
NORTHEASTERN CLARK COUNTY IN EASTERN IDAHO
UNTIL 630 PM MDT
AT 536 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES SOUTHWEST OF HUMPHREY..MOVING NORTHEAST
AT 35 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
HUMPHREY...KILGORE...WESTERN PORTIONS OF THE TARGHEE NATIONAL
FOREST
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4421 11235 4448 11259 4449 11254 4447 11250
4448 11246 4446 11239 4453 11236 4457 11229
4457 11223 4454 11220 4453 11210 4457 11187
4452 11182 4456 11170 4442 11161
TIME...MOT...LOC 2343Z 246DEG 29KT 4442 11235
MESSICKLocal storm report, Jul 4, 5:49 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
549 PM MDT MON JUL 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM HAIL 5 NE AMERICAN FALLS 42.83N 112.78W
07/04/2011 M0.75 INCH POWER ID PUBLIC
SEAGULL BAY EXIT
&&
PANGELThe office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 6:09 PM MDT | Flash Flood Warning | PIH | Bannock, Power | 36 min |
| Jul 4, 7:00 PM MDT | Special Weather Statement | PIH | Fremont | 60 min |
| Jul 4, 8:13 PM MDT | Special Weather Statement | PIH | Fremont | 32 min |
| Jul 5, 3:23 PM MDT | Special Weather Statement | PIH | Cassia | 52 min |
| Jul 5, 3:25 PM MDT | Special Weather Statement | PIH | Bannock | 65 min |
| Jul 5, 3:26 PM MDT | Special Weather Statement | PIH | Teton | 64 min |
| Jul 5, 3:49 PM MDT | Flash Flood Warning | PIH | Teton | 86 min |
| Jul 5, 4:02 PM MDT | Special Weather Statement | PIH | Oneida | 58 min |
| Jul 5, 4:31 PM MDT | Special Weather Statement | PIH | Oneida | 59 min |
| Jul 5, 4:41 PM MDT | Special Weather Statement | PIH | Bonneville | 64 min |
Nearby
Flash Flood Warnings in Idaho, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.